RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 201, Number 1, Pages 54–64 (Mi tmf9643)  

Blowup solutions of the nonlinear Thomas equation

M. O. Korpusov

Lomonosov Moscow State University, Moscow, Russia

Abstract: We study boundary value problems on an interval and on the half-line for the well-known Thomas equation $u_{xt}+\alpha u_x+\beta u_t+u_xu_t=0$, which is a model equation describing processes in chemical kinetics with ion exchange during sorption in a reagent stream. For this equation, we obtain sufficient conditions for its solution blowup in a finite time.

Keywords: Sobolev-type nonlinear equation, blowup, local solvability, nonlinear capacity, blowup time estimate.

DOI: https://doi.org/10.4213/tmf9643

Full text: PDF file (423 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 201:1, 1457–1467

Bibliographic databases:

Received: 09.10.2018
Revised: 04.03.2019

Citation: M. O. Korpusov, “Blowup solutions of the nonlinear Thomas equation”, TMF, 201:1 (2019), 54–64; Theoret. and Math. Phys., 201:1 (2019), 1457–1467

Citation in format AMSBIB
\Bibitem{Kor19}
\by M.~O.~Korpusov
\paper Blowup solutions of the~nonlinear Thomas equation
\jour TMF
\yr 2019
\vol 201
\issue 1
\pages 54--64
\mathnet{http://mi.mathnet.ru/tmf9643}
\crossref{https://doi.org/10.4213/tmf9643}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019TMP...201.1457K}
\elib{http://elibrary.ru/item.asp?id=41700655}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 1
\pages 1457--1467
\crossref{https://doi.org/10.1134/S0040577919100040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000494479000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074559293}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9643
  • https://doi.org/10.4213/tmf9643
  • http://mi.mathnet.ru/eng/tmf/v201/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:69
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020